# SDR CA010111010

- Difficulty date: December 12, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: 370CC02
- Condition: Damaged
- Location: Te Flap Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER INSTALLATION OF SB 27-008R2 ON FUNCTIONAL TEST OF FLAP SYSTEM, THE FLAPS WENT INTO AN UNCONTROLLABLE CONDITION. THE POWER WAS SHUT DOWN AND ELECTRICAL BURNING WAS SMELL. THE FLAP DRIVE UNIT WAS FOUND EXTREMELY HOT AND THE POWER RELAY WAS FOUND OVERHEATED. AFTER THE WIRING WAS CHECKED AGAIN FOR ERRORS THE RELAY WAS REPLACED AND SYSTEM POWERED UP. THE FLAP CONTROL AND WARNING COMPUTER WAS TESTED AND NO FAULT CODES WERE FOUND. THE FLAP DRIVE UNIT HAD TO BE REPLACED BEFORE THE SYSTEM WOULD FUNCTION. THE SYSTEM WAS FUNCTIONAL TESTED AND RETURNED TO SERVICE.T.C NOTE- AD HB 2001-005 REFERS
